Weak solutions to stochastic porous media equations

Da Prato G, Röckner M (2004)
Journal of Evolution Equations 4(2): 249-271.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
A stochastic version of the porous medium equation is studied. The corresponding Kolmogorov equation is solved in a space L-2 (H, v) where v is an invariant measure. Then a weak solution, that is a solution in the sense of the corresponding martingale problem, is constructed.
Erscheinungsjahr
Zeitschriftentitel
Journal of Evolution Equations
Band
4
Ausgabe
2
Seite(n)
249-271
ISSN
PUB-ID

Zitieren

Da Prato G, Röckner M. Weak solutions to stochastic porous media equations. Journal of Evolution Equations. 2004;4(2):249-271.
Da Prato, G., & Röckner, M. (2004). Weak solutions to stochastic porous media equations. Journal of Evolution Equations, 4(2), 249-271. doi:10.1007/s00028-003-0140-9
Da Prato, G., and Röckner, M. (2004). Weak solutions to stochastic porous media equations. Journal of Evolution Equations 4, 249-271.
Da Prato, G., & Röckner, M., 2004. Weak solutions to stochastic porous media equations. Journal of Evolution Equations, 4(2), p 249-271.
G. Da Prato and M. Röckner, “Weak solutions to stochastic porous media equations”, Journal of Evolution Equations, vol. 4, 2004, pp. 249-271.
Da Prato, G., Röckner, M.: Weak solutions to stochastic porous media equations. Journal of Evolution Equations. 4, 249-271 (2004).
Da Prato, Giuseppe, and Röckner, Michael. “Weak solutions to stochastic porous media equations”. Journal of Evolution Equations 4.2 (2004): 249-271.